# SDR UALA2013040902372

- Difficulty date: April 9, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 80,372 hours, 23,154 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Reheater
- Part number: 1942744
- Part serial: 49
- Condition: Split
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS MSG.  STBY N SEL.  PACK RESET MAINT TEXT:  FOUND RIGHT PACK REHEATER SPLIT OPEN, 631-0504.  REPLACED REHEATER.
